# SDR ASAA2023072244184

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 34,886 hours, 10,948 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND ENG #1 SHORT TERM FAULT. CODE 73-30311. "THE START SWITCH SIGNAL AND ARINC BUS DATA DISAGREE. GROUNDED - YES. (RESOLVED ON W/O: 1961838 TASKCARD: N/R-00004 ) ACCOMPLISHED FIM 73-24 TASK 813 WITH NO RECENT FAULTS. FAULT HISTORY SHOWS FAULT ACTIVE FLIGHT LEG 10 ONLY. INSPECTED CONNECTIONS AT S266. REF. WDM 74-31-11 & 80-11-11. NO DEFECTS NOTED. ETOPS SIGNIFICANT SYSTEM. EEC TEST PASSES WITH ENGINE 1 START SWITCH IN ALL POSITIONS & CORRECT DISCRETE INPUTS AT DEU'S. THIS CLEARS PLT DEFERRAL C/N 22004459. SEAMC CARL NOTIFIED.
